# SDR SWAA2022030264077

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE IN AFT CARGO BAY BS 787 BETWEEN S-24R AND S-25R / REMOVED AND REPLACED FRAME CAP SPLICE AT BS 787 STR 24R-25R IAW SRM 51-40-02-0G-0 AND DWG 146A1262 81489U 25JAN19
